# SDR SWAA2014091531971

- Difficulty date: August 30, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 61,064 hours, 49,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517685517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME INNER CHORD LOWER INBD CRACKED AT BS 348 WL 208.  R & R CHORD IAW EA.
